# SDR 3PVA2020031100001

- Difficulty date: February 27, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N782TP
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK243
- Aircraft time: 5,376 hours, 4,554 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED UN-COMMANDED NOSE GEAR DEPLOY/DROP AFTER LEVEL OFF FROM KJVY TO KLEX. CREW SELECTED 'GEAR DOWN" AND NOTED ALL GEAR INDICATORS TO BE IN THE DOWN/LOCKED CONDITION.  CREW LANDED WITHOUT INCIDENT AT KLEX. A 'FERRY PERMIT" WAS OBTAINED. AIRCRAFT WAS INSPECTED FOR SAFE OPERATION. AIRCRAFT WAS POSITIONED BACK TO HOME BASE AT KJVY PER LIMITATIONS OF PERMIT. AIRCRAFT WAS PLACED ON JACKS. GEAR WAS INSPECTED AND OPERATIONS CHECKED MANY TIMES WITH NO ISSUES TO NOTE. AIRCRAFT WAS DOWN JACKED AND PREPPED FOR POSITION FLIGHT TO KIND VIA SECOND "FERRY PERMIT" FOR FURTHER EVALUATION AT A FACTORY SERVICE CENTER.  AIRCRAFT WAS AGAIN JACKED AND EVALUATED WITH NO ISSUES TO REPORT IN REGARD TO UN-COMMANDED DROP. OTHER MAINTENANCE WAS PERFORMED ON AIRCRAFT WHILE AS SERVICE CENTER AND AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  AIRCRAFT HAS OPERATED SINCE MAINTENANCE AND HAS OPERATED SATISFACTORILY.
